# SDR AALA20001967

- Difficulty date: November 25, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: G3 Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT G3 GALLEY BROKEN.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT G3 GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
